# SDR FDEA201207252680

- Difficulty date: July 25, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clevis
- Part number: A53278820300
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEVIS ADAPTER AT FR61 BETWEEN SEAT TRACK 2R AND 3R SCALLOP IS BROKEN.  R & R CLEVIS ADAPTER BETWEEN SEAT TRACK 2R AND 3R AT FR61 IAW SRM 51-72-10, PAGE 1-2.
